| Model Number |
OTV-S7H-N |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during cleaning and disinfection for a diagnostic hysteroscopy procedure, the camera head had an image flicker.The intended procedure was completed with a similar device.There was no patient involvement at the time the issue was identified.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: d8, g3, h2, h3, h4, h6, h11.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, it is likely the following led to the malfunction: a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description